# SDR MASA2017022312626

- Difficulty date: February 23, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 29,062 hours, 23,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED.
